Been on Lexapro for a week and I cannot obtain an orgasm. It gets right there but I can't finish. Is this something that will go away as I adjust to the meds. If not I don't think I can stay on this medication. I feel it is helping my OCD somewhat..but i can't have it end my sex life. Anyone else experience this. I know it is listed as a side effect.
No responses have yet been posted. Add your response to this question.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2011 • 2 answers
Posted 2 Mar 2012 • 3 answers
Posted 15 May 2014 • 2 answers
Posted 16 Mar 2016 • 2 answers
Sexual Intercourse - During intercourse, when I orgasm, I have been pushing my spouse out of me, and
Posted 24 Apr 2017 • 0 answers